# SDR AALA201712129052

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 24,265 hours, 9,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN DOOR 1R DIFFICULT TO ARM OR DISARM. CLEANED DEBRIS FROM GIRT BAR LOCKS PER AMM 25-66-02. OPERATIONAL CHECK NORMAL.
